# SDR 08FDEA04540

- Difficulty date: October 25, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 15,317 hours, 8,464 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960007200
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP UPPER SURFACE 12 INCHES AFT OF FWD SPAR AND 1 INCH OTBD OF RIB 12 HAS 2 CHAFED AREA, 2 SQ INCHES CUT OUT DAMAGED AREA AND INSTALLED FLAPS, SKIN PATCH REPAIR DOUBLER ON RT WING INBD FLAP UPPER SKIN AT RIB 12 IAW A300-600 SRM 57-50-00, FIG 205, PAGE 219.
